# SDR F3LA2020020760006

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 35,775 hours, 14,497 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

TS DIRTY SOCK SMELL AS REQUIRED. DOWN TO APU REF TSM 05-50-00-869-051-A. INSPECTED APU FOR OIL LEAKS, FOUND AIR OIL COOLER AND FAN ASSEMBLY OIL COOLER LEAKING. APU WILL BE PLACED ON MEL ON LP1175030 ITEM 3.
